Alert archive / Oregon / Winter Storm Warnings in 2017

Winter Storm Warning 14, NWS Medford, OR

April 23, 2017Douglas County, Jackson County, Klamath County, Oregon

NWS Medford, OR issued this winter storm warning at Apr 23, 2017, 1:09 PM PDT for Douglas County, Jackson County, Klamath County, Oregon. It took effect at Apr 23, 2017, 11:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2017, 1:09 PM PDT (20:09 UTC)
In effect from
Apr 23, 2017, 11:00 PM PDT
Expired
Apr 24, 2017, 8:30 AM PDT
In force
10 hr
Issued by
NWS Medford, OR

Counties Douglas County, OR, Jackson County, OR, Klamath County, OR

The radar

The Medford radar (KMAX), 82 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2017-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2017-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WWUS46 KMFR 232009
WSWMFR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Medford OR
109 PM PDT Sun Apr 23 2017

...Heavy Snow Over The High Cascades Tonight and Monday...

.A very wet and cool spring system will bring heavy, wet snow to
the high Cascades tonight and Monday. Strong westerly flow will
enhance snowfall over the west facing slopes including much of
Crater Lake National Park. The highest elevations, such as Crater
Lake Rim, will be the hardest hit with over a foot of snow.
Strong winds will also create blowing snow and white out
conditions over exposed areas.

ORZ027-241200-
/O.UPG.KMFR.WS.A.0013.170424T0600Z-170425T0600Z/
/O.NEW.KMFR.WW.Y.0030.170424T0600Z-170425T0600Z/
/O.NEW.KMFR.WS.W.0014.170424T0600Z-170425T0600Z/
South Central Oregon Cascades-
Including the city of Crater Lake
109 PM PDT Sun Apr 23 2017

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT MONDAY...

The National Weather Service in Medford has upgraded the Winter
Storm Watch to a Winter Storm Warning for Heavy Snow...which is 
in effect from 11 PM this evening to 11 PM PDT Monday. A Winter 
Weather Advisory has also been issued. This Winter Weather 
Advisory for Snow...is in effect from 11 PM this evening to 11 PM
PDT Monday.  

* Snow accumulations in the warning area...14 to 20 inches.

* Snow accumulations in the advisory area...8 to 14 inches.

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500 
  feet, although snow will fall as low as 4500 feet at times. 

* Timing...Snow will begin this evening and become heavy at 
  times overnight into Monday. The heaviest snow will fall 
  Monday morning. 

* Locations in the warning area include...Crater Lake National 
  Park. Although most of the snow will occur inside the park, 
  higher portions of highway 62, 138, and 230 may be affected at 
  times. 

* Locations in the advisory area include...Highway 138 near
  Diamond Lake and near the intersection of highway 230 and
  highway 138. 

* Impacts...Travel will become difficult or impossible due to 
  heavy, wet snow. Travelers planning to visit the park early 
  this week should be prepared for very hazardous winter-like 
  conditions. Do not be caught off guard by recent mild weather, 
  winter weather is still occurring in the high country. 

Precautionary/preparedness actions...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of snow
are forecast that will make travel dangerous. If you must travel,
keep an extra flashlight, food, and water in your vehicle in case
of an emergency.

A Winter Weather Advisory for snow means that periods of snow 
will cause primarily travel difficulties. Be prepared for snow 
covered roads and limited visibilities, and use caution while 
driving.

&&

$$

ORZ028-241200-
/O.NEW.KMFR.WW.Y.0030.170424T0600Z-170425T0600Z/
Siskiyou Mountains and Southern Oregon Cascades-
109 PM PDT Sun Apr 23 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT MONDAY...

The National Weather Service in Medford has issued a Winter
Weather Advisory for Snow....which is in effect from 11 PM this 
evening to 11 PM PDT Monday. 

* Snow accumulations...8 to 14 inches. 

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times.

* Elevation...The heaviest accumulations will occur above 5500 
  feet, although snow will fall as low as 4500 feet at times.

* Timing...Snow will begin this evening and become heavy at 
  times overnight into Monday. The heaviest snow will fall 
  Monday morning. 

* Locations include...Mount Ashland Ski Area. 

* Impacts...Travel will become difficult or impossible due to 
  heavy, wet snow. Travelers planning to visit the park early 
  this week should be prepared for very hazardous winter-like 
  conditions. Do not be caught off guard by recent mild weather, 
  winter weather is still occurring in the high country.

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Winter Weather Advisory for snow means that periods of snow 
will cause primarily travel difficulties. Be prepared for snow 
covered roads and limited visibilities, and use caution while 
driving.

&&

$$

Petrucelli
3 follow-up statements
087 
WWUS46 KMFR 240414
WSWMFR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Medford OR
914 PM PDT Sun Apr 23 2017

...Heavy Snow Over The High Cascades Tonight and Monday...

.A very wet and cool spring system will bring heavy, wet snow to
the high Cascades tonight and Monday. Strong westerly flow will
enhance snowfall over the west facing slopes including much of
Crater Lake National Park. The highest elevations, such as Crater
Lake Rim, will be the hardest hit with over a foot of snow.
Strong winds will also create blowing snow and white out
conditions over exposed areas.

ORZ027-241300-
/O.CON.KMFR.WS.W.0014.170424T0600Z-170425T0600Z/
/O.CON.KMFR.WW.Y.0030.170424T0600Z-170425T0600Z/
South Central Oregon Cascades-
Including the city of Crater Lake
914 PM PDT Sun Apr 23 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

* Snow accumulations in the warning area...14 to 20 inches.

* Snow accumulations in the advisory area...8 to 14 inches.

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500 
  feet, although snow will fall as low as 4500 feet at times. 

* Timing...Snow will begin this evening and become heavy at 
  times overnight into Monday. The heaviest snow will fall 
  Monday morning. 

* Locations in the warning area include...Crater Lake National 
  Park. Although most of the snow will occur inside the park, 
  higher portions of highway 62, 138, and 230 may be affected at 
  times. 

* Locations in the advisory area include...Highway 138 near 
  Diamond Lake and near the intersection of highway 230 and 
  highway 138. 

* Impacts...Travel will become difficult or impossible due to 
  heavy, wet snow. Travelers planning to visit the park early 
  this week should be prepared for very hazardous winter-like 
  conditions. Do not be caught off guard by recent mild weather, 
  winter weather is still occurring in the high country. 

Precautionary/preparedness actions...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. If you must
travel, keep an extra flashlight, food, and water in your vehicle
in case of an emergency.

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving.

&&

$$

ORZ028-241300-
/O.CON.KMFR.WW.Y.0030.170424T0600Z-170425T0600Z/
Siskiyou Mountains and Southern Oregon Cascades-
914 PM PDT Sun Apr 23 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

* Snow accumulations...6 to 10 inches.

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500 
  feet, although snow will fall as low as 4500 feet at times. 

* Timing...Snow will begin this evening and become heavy at 
  times overnight into Monday. The heaviest snow will fall 
  Monday morning. 

* Locations include...Mount Ashland Ski Area.

* Impacts...Travel will become difficult due to heavy, wet snow.
  Travelers planning to visit the area early this week should be
  prepared for very hazardous winter-like conditions. Do not be
  caught off guard by recent mild weather, winter weather is still
  occurring in the high country. 

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving.

&&

$$

MAS
392 
WWUS46 KMFR 241104
WSWMFR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Medford OR
404 AM PDT Mon Apr 24 2017

...Heavy Snow Over the High Cascades Through This Evening...

.A very wet and cool spring system will continue to bring heavy, 
wet snow to the high Cascades through this evening. Strong 
westerly flow will enhance snowfall over the west facing slopes 
including much of Crater Lake National Park. The highest 
elevations, such as Crater Lake Rim, will be the hardest hit with 
over a foot of snow. Strong winds will also create blowing snow 
and white out conditions over exposed areas.

ORZ027-242300-
/O.CON.KMFR.WS.W.0014.000000T0000Z-170425T0600Z/
/O.CON.KMFR.WW.Y.0030.000000T0000Z-170425T0600Z/
South Central Oregon Cascades-
Including the city of Crater Lake
404 AM PDT Mon Apr 24 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* Additional snow accumulations in the warning area...12 to 18 
  inches.

* Additional snow accumulations in the advisory area...6 to 12 
  inches.

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500
  feet, although snow will fall as low as 4000 feet this morning.

* Timing...The heaviest snow will fall early this morning. But, snow
  will continue through this evening. 

* Locations in the warning area include...Crater Lake National 
  Park. Although most of the snow will occur inside the park, 
  higher portions of highway 62, 138, and 230 may be affected at 
  times. 

* Locations in the advisory area include...Highway 138 near 
  Diamond Lake and near the intersection of highway 230 and 
  highway 138. 

* Impacts...Travel will be difficult or impossible due to heavy,
  wet snow. Travelers planning to visit the park early this week
  should be prepared for very hazardous winter-like conditions. Do
  not be caught off guard by recent mild weather, winter weather
  is still occurring in the high country.

Precautionary/preparedness actions...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. If you must
travel, keep an extra flashlight, food, and water in your vehicle
in case of an emergency.

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving.

&&

$$

ORZ028-242300-
/O.CON.KMFR.WW.Y.0030.000000T0000Z-170425T0600Z/
Siskiyou Mountains and Southern Oregon Cascades-
404 AM PDT Mon Apr 24 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* Additional snow accumulations...4 to 8 inches.

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500
  feet and in the Southern Oregon Cascades, although snow will
  fall as low as 4500 feet this morning.

* Timing...The heaviest snow will fall early this morning. But,
  snow will continue through this evening.

* Locations include...Mount Ashland Ski Area, Highway 140 near 
  Lake of the Woods, and Dead Indian Memorial Highway.

* Impacts...Travel will be difficult due to heavy, wet snow.
  Travelers planning to visit the area early this week should be
  prepared for very hazardous winter-like conditions. Do not be
  caught off guard by recent mild weather, winter weather is still
  occurring in the high country.

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving.

&&

$$
DW
058 
WWUS46 KMFR 241530
WSWMFR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Medford OR
830 AM PDT Mon Apr 24 2017

ORZ027-242330-
/O.CAN.KMFR.WS.W.0014.000000T0000Z-170425T0600Z/
/O.CON.KMFR.WW.Y.0030.000000T0000Z-170425T0600Z/
South Central Oregon Cascades-
Including the cities of Crater Lake and Diamond Lake
830 AM PDT Mon Apr 24 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WINTER STORM WARNING IS CANCELLED...

The National Weather Service in Medford has cancelled the Winter
Storm Warning. 

* Additional snow accumulations in the advisory area...6 to 11 
  inches. 

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500 
  feet, although snow will fall as low as 4000 feet this 
  morning. 

* Timing...The heaviest snow will fall early this morning. But, 
  snow will continue through this evening. 

* Locations in the warning area include...Crater Lake National 
  Park. Although most of the snow will occur inside the park, 
  higher portions of highway 62, 138, and 230 may be affected at 
  times. 

* Locations in the advisory area include...Highway 138 near 
  Diamond Lake and near the intersection of highway 230 and 
  highway 138. 

* Impacts...Travel will be difficult or impossible due to heavy, 
  wet snow. Travelers planning to visit the park early this week 
  should be prepared for very hazardous winter-like conditions. 
  Do not be caught off guard by recent mild weather, winter 
  weather is still occurring in the high country. 

Precautionary/preparedness actions...

* Travel is strongly discouraged because of dangerous conditions.

* If you must travel, keep tire chains, a flashlight, blankets, 
  food, water, medications, and a fully charged phone with you.

* The safest place during a winter storm is indoors.

&&

$$

ORZ028-242330-
/O.CON.KMFR.WW.Y.0030.000000T0000Z-170425T0600Z/
Siskiyou Mountains and Southern Oregon Cascades-
830 AM PDT Mon Apr 24 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* Additional snow accumulations...4 to 8 inches.

* Winds...West winds of 20 to 30 mph will create areas of 
  blowing and drifting snow and significant reductions to 
  visibility at times. 

* Elevation...The heaviest accumulations will occur above 5500 
  feet and in the Southern Oregon Cascades, although snow will 
  fall as low as 4500 feet this morning. 

* Timing...The heaviest snow will fall early this morning. But, 
  snow will continue through this evening. 

* Locations include...Mount Ashland Ski Area, Highway 140 near 
  Lake of the Woods, and Dead Indian Memorial Highway. 

* Impacts...Travel will be difficult due to heavy, wet snow. 
  Travelers planning to visit the area early this week should be 
  prepared for very hazardous winter-like conditions. Do not be 
  caught off guard by recent mild weather, winter weather is 
  still occurring in the high country. 

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Winter Weather Advisory for snow means that periods of snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving.

&&

$$

Sven

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Apr 23, 8:56 AM PDT, 4 hours 13 minutes earlier.

Area forecast discussion, Apr 23, 8:56 AM PDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Medford OR
856 AM PDT Sun Apr 23 2017

.DISCUSSION...Made some minor adjustments to the forecast for
today to reflect the latest HRRR model run and the 12z NAM. Both
models have backed off on the QPF south of the Umpqua Divide this
morning and afternoon. Radar returns are not showing anything, but
there is light rain being reported at Brookings, so as mentioned
in the previous discussion some, if not most of the precipitation
is flying under the radar. The next focus of concern comes tonight
through Monday. The previous discussion below outlines this well.
-Petrucelli

&&

.AVIATION......23/12Z TAF CYCLE...MVFR conditions with local IFR
exist, from the Coastal Mountains westward into the coastal waters
this morning, as well as just west of the Oregon Cascades, and
across much of the East Side northeast of Mount Shasta as
scattered showers develop. Partial terrain obscurations also exist
across the area. During the day today conditions are expected to
remain MVFR with local IFR along and near the coast. Elsewhere,
VFR conditions are mostly expected, but MVFR will occur in
isolated to scattered showers. This evening and overnight
conditions will deteriorate as an unseasonably wet weather system
moves in. Expect MVFR to develop overnight at most locations with
areas of IFR along and near the coast. Partial terrain
obscurations will become near total this evening into Monday
morning. Light icing in showers today will increase tonight as
steady rainfall with convective elements overspreads the area. BTL

&&

.MARINE...Updated 300 AM PDT Sunday, 23 April 2017...Showers and
steep seas are expected today as a weak front lingers over the
area. A stronger frontal system will arrive this evening with
increasing south winds and steepening seas. A brief period of
gales is possible north of Cape Blanco early Monday morning. Winds
and seas will peak early Monday morning as the cold front moves
through. Another frontal system is expected to move through
Tuesday into Wednesday. Thursday into the weekend high pressure is
likely to build in from the southwest bringing northerly winds.

&&

.PREV DISCUSSION... /Issued 530 AM PDT Sun Apr 23 2017/

SHORT TERM...Rainfall from yesterday's front peaked at around a
half inch along the coast and in the coastal ranges. Amounts
decreased quickly inland, and little to nothing fell at observing
sites farther east. Showers have largely ended this morning,
although I can't really rule out some light precipitation flying
under the radar (literally) in coastal mountains. Moist, onshore
flow will continue today, so showers remain possible through the
day in many areas.

A strong jet stream and associated very rich moisture plume
extends across much of the northeast Pacific this morning, and
this will push into southern Oregon and northern California
tonight. Low pressure will form just north of the jet tonight and
move into northwest Oregon on Monday. The associated frontal
system will bring very heavy precipitation to much of our area.
Rainfall from this first system should amount to 2-3 inches along
the Curry coast and adjacent mountains with lesser but still
significant amounts inland.

Curiously, statistical and ensemble guidance is much wetter with
this system than deterministic guidance. For example, for Medford,
SREF plumes show a mean of around a half inch with outliers
ranging up to three-quarters of an inch. MOS guidance across the
board shows similar QPF for Medford. By contrast, the wettest
deterministic guidance is the EC with a half inch, but most
guidance is much drier with the low being the NAM with just a
tenth of an inch. I think the models are overdoing the amount of
downsloping we will get in this pattern. That and the fact that
moisture parameters are expected to be above the 90th percentile
for this time of year in our area, rainfall forecasts have been
skewed toward the wettest guidance.

All this precipitation will fall as snow in the higher mountains,
roughly above 5500 feet. Snow will be especially heavy along the
west slopes, and this pattern really favors Crater lake for heavy
snow. A winter storm watch has been issued for the park for
tonight into Monday (see WSWMFR for details).

This system will be very dynamic, but the orientation of surface
gradients and the fact that winds aloft are almost all westerly
really only favors the east side for strong winds. Even there,
winds may only reach advisory criteria Monday afternoon, so no
watches were issued.

There will be a brief break in precipitation Monday night, but the
next low pressure system arrives Tuesday. This system takes a more
northerly route as the jet lifts slightly to our north. As a
result, winds and precipitation are likely to be less with the
second system, but we can still expect significant rainfall along
the coast, snow in the mountains, and breezy winds in the wind-
prone areas on Tuesday. -Wright

LONG TERM...Wednesday through Saturday...The strong Pacific jet
will become oriented more/less northwest to southeast across the
area Wednesday and Thursday. This will keep SW Oregon and northern
California in a moist, onshore flow with plenty of showers, focused
along the coast, adjacent coast ranges and into
the Cascades/Siskiyous. While this pattern favors showers in those
areas, scattered showers are also expected in the valleys and
south/east of the mountains. Temperatures will likely remain below
average with highs in the upper 50s to low 60s over the west side
and in the low to mid 50s over the east side.

By Friday, the best forcing associated with an upper trough will
shift to the east and showers will diminish/end. Temperatures should
edge back closer to normal.

Models then indicate high pressure offshore building into the area
Friday night into Saturday. The ECMWF builds the ridge strongly,
which, if correct, temperatures could take a run at 80F here in
Medford. The GFS is more subdued and flatter with the ridge. Either
way though, temperatures should make it back above normal. -Spilde

AVIATION...23/12Z TAF CYCLE...
MVFR conditions with local IFR exist, from the Coastal Mountains
westward into the coastal waters this morning, as well as just west
of the Oregon Cascades, and across much of the East Side northeast
of Mount Shasta as scattered showers develop. Partial terrain
obscurations also exist across the area. During the day today
conditions are expected to remain MVFR with local IFR along and near
the coast. Elsewhere, VFR conditions are mostly expected, but MVFR
will occur in isolated to scattered showers. This evening and
overnight conditions will deteriorate as an unseasonably wet weather
system moves in. Expect MVFR to develop overnight at most locations
with areas of IFR along and near the coast. Partial terrain
obscurations will become near total this evening into Monday
morning. Light icing in showers today will increase tonight as
steady rainfall with convective elements overspreads the area. BTL

MARINE...Updated 300 AM PDT Sunday, 23 April 2017...
Showers and steep seas are expected today as a weak front lingers
over the area. A stronger frontal system will arrive this evening
with increasing south winds and steepening seas. A brief period of
gales is possible north of Cape Blanco early Monday morning. Winds
and seas will peak early Monday morning as the cold front moves
through. Another frontal system is expected to move through Tuesday
into Wednesday. Thursday into the weekend high pressure is likely to
build in from the southwest bringing northerly winds.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Watch from this evening through Monday evening for
     ORZ027.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 5 AM PDT Tuesday for
     PZZ350-356-370-376.
     Hazardous Seas Warning from 2 AM to 11 AM PDT Monday for
     PZZ350-370.

MAP/MAP/MAP

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:07 AM PDTWinter Storm WatchMFRDouglas, Jackson, Klamath11 hr
Apr 23, 9:14 AM PDTSmall Craft AdvisoryMFR30 hr
Apr 23, 1:09 PM PDTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath34 hr
Apr 23, 2:40 PM PDTSmall Craft Advisory for Hazardous SeasMFR8 hr

Nearby

Winter Storm Warnings in Oregon, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.